CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Fundamental Solutions of Kohn Sub-Laplacians on Anisotropic Heisenberg Groups and H-type Groups

Y. Y. Jin ; Genkai Zhang (Institutionen för matematiska vetenskaper, matematik)
Canadian Mathematical Bulletin - Bulletin Canadien De Mathematiques (0008-4395). Vol. 54 (2011), 1, p. 126-140.
[Artikel, refereegranskad vetenskaplig]

We prove that the fundamental solutions of Kohn sub-Laplacians Delta+i alpha partial derivative(t) on the anisotropic Heisenberg groups are tempered distributions and have meromorphic continuation in alpha with simple poles. We compute the residues and find the partial fundamental solutions at the poles. We also find formulas for the fundamental solutions for some matrix-valued Kohn type sub-Laplacians on H-type groups.

Nyckelord: subelliptic operators, hermite



Denna post skapades 2011-03-31. Senast ändrad 2015-12-17.
CPL Pubid: 138461

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)

Ämnesområden

Matematik

Chalmers infrastruktur